Ness sent me an article the other day about herxing. I've seen this before, but only now, can I truly relate to it. One thing it says is that if your symptoms don't flair by a lot, then your ABX aren't attacking the lyme.
Since I've started my new meds, I've had the worst Vertigo/Dizziness. Also yesterday, I had a numb patch on my left leg that kept coming and going. Insomnia has returned, headaches have returned, eye pain is back, tingling sensation under left eye is back, random misc. pains in body, etc. So, I guess my meds are working. Right now as I'm typing this, my left foot is having a rippling feeling in it. Oh, and brain fog.....terrible.
My question is....how long can I expect all this to last? And in your opinion, is this a good sign? I had other questions, but now cannot remember them. This is the way it is for me now!
Reading your post reminds me of how I felt much of my first year of treatment.
It is different for everyone and can depend on what infection(s) you have, how low you've been sick, how you treat, and how your body responds to treatment. For me I felt that it took 9 months of abx to make lasting improvement. Prior to that I was mostly Herxing and experiencing only fleeting periods of relief. I will say that my LLMD has commented on my strong negative reactions and slow road to recovery. However, I'll take it, as I know some take even longer or don't improve at all.
If you think the treatment is working, then stick with it, even if it's not as fast as you thought. When I began, I was certain that 1-2 months would be all I'd need, yet here I am coming up on the 3 year mark.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.